RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2001, Volume 37, Number 6, Pages 839–841 (Mi de10402)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

Invertibility of Nonnegatively Hamiltonian Operators in a Hilbert Space

G. A. Kurina

Voronezh State Academy of Forestry Engineering

Full text: PDF file (403 kB)

English version:
Differential Equations, 2001, 37:6, 880–882

Bibliographic databases:

UDC: 517.983.24
Received: 07.09.1999

Citation: G. A. Kurina, “Invertibility of Nonnegatively Hamiltonian Operators in a Hilbert Space”, Differ. Uravn., 37:6 (2001), 839–841; Differ. Equ., 37:6 (2001), 880–882

Citation in format AMSBIB
\Bibitem{Kur01}
\by G.~A.~Kurina
\paper Invertibility of Nonnegatively Hamiltonian Operators in a Hilbert Space
\jour Differ. Uravn.
\yr 2001
\vol 37
\issue 6
\pages 839--841
\mathnet{http://mi.mathnet.ru/de10402}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1875982}
\transl
\jour Differ. Equ.
\yr 2001
\vol 37
\issue 6
\pages 880--882
\crossref{https://doi.org/10.1023/A:1019259107760}


Linking options:
  • http://mi.mathnet.ru/eng/de10402
  • http://mi.mathnet.ru/eng/de/v37/i6/p839

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. A. Kurina, Nguyên Th{\d i} Hoài, “Asymptotic solution of singularly perturbed linear-quadratic optimal control problems with discontinuous coefficients”, Comput. Math. Math. Phys., 52:4 (2012), 524–547  mathnet  crossref  mathscinet  adsnasa  isi  elib  elib
  • Number of views:
    This page:48
    Full text:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019